Запис Детальніше

On the martingale problem for pseudo-differential operators of variable order

Vernadsky National Library of Ukraine

Переглянути архів Інформація
 
 
Поле Співвідношення
 
Title On the martingale problem for pseudo-differential operators of variable order
 
Creator Komatsu, T.
 
Description Consider parabolic pseudo-differential operators L = ∂t − p(x,Dx) of variable order α(x) ≤ 2. The function α(x) is assumed to be smooth, but the symbol p(x, ξ) is not always differentiable with respect to x. We will show the uniqueness of Markov processes with the generator L. The essential point in our study is to obtain the Lp-estimate for resolvent operators associated with solutions to the martingale problem for L. We will show that, by making use of the theory of pseudo-differential operators and a generalized Calderon–Zygmund inequality for singular integrals. As a consequence of our study, the Markov process with the generator L is constructed and characterized. The Markov process may be called a stable-like process with perturbation.
 
Date 2009-12-03T16:36:19Z
2009-12-03T16:36:19Z
2008
 
Type Article
 
Identifier On the martingale problem for pseudo-differential operators of variable order / T. Komatsu // Theory of Stochastic Processes. — 2008. — Т. 14 (30), № 2. — С. 42–51. — Бібліогр.: 10 назв.— англ.
0321-3900
http://dspace.nbuv.gov.ua/handle/123456789/4551
519.21
 
Language en
 
Publisher Інститут математики НАН України